# SDR 00FDEA00633

- Difficulty date: September 7, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46610
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT MLG REMAIN RED AFT GEAR RETRACTION.  INSTALLED TARGET SUPPORT.  REPLACED DOOR TARGETS AND BRACKET PER DC-10 MM 32-61-03-2.  PERF ADJ & TEST PER SAME REF.  OPS CK NORMAL.
